# SDR SWAA2020031342428

- Difficulty date: December 30, 2019
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP)   FRAME FAILSAFE REPAIR, BS727B, BETWEEN STR20L-22L, STRAP REPAIR         NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1124. (REFERENCE SRL N1010042993) STRAP REPAIR FROM .10 THICK ,7075-T6 CLAD SHEET ON THE AFT SIDE OF THE CHORD AND INSTALLED FREEZE PLUGS IN THE CHORD AND WEB. (SAM735/S.CHIRAYIL/12MAR20)
